# SDR AUS20011421

- Difficulty date: October 26, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwa PW123D
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 312007501
- Condition: Faulty
- Location: Fuel Heater
- Part time: 4,335 cycles
- Component: Fuel Heater, Pwa, PW123D
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE FUEL HEATER FAULTY.
